Dynamics of a stage-structured population model on an isolated finite lattice

Kyrychko, Y, Gourley, S A and Bartuccelli, M V (2006) Dynamics of a stage-structured population model on an isolated finite lattice. SIAM Journal on Mathematical Analysis, 37 (5). pp. 1688-1708. ISSN 0036-1410

Full text not available from this repository.

Abstract

In this paper we derive a stage-structured model for a single species on a finite onedimensional

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Yuliya Kyrychko
Date Deposited: 06 Feb 2012 20:35
Last Modified: 20 Jun 2012 13:56
URI: http://sro.sussex.ac.uk/id/eprint/26815
📧 Request an update